# SDR MASA2020020640047

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 41,255 hours, 30,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blocked
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN FWD CABIN AND FLT DECK- R&R ACM BELLOWS DUCT AND REMOVED BLOCKAGE FROM SPLITTER.
